MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD CARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD CARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 2490H10
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that the remote monitor batteries got hot inside the monitor, "exploded", and leaked battery acid inside the monitor.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis:the remote monitor was returned to the manufacturer and found there was a battery compartment corrosion failure.Visual inspection found that the corrosion was at the battery terminal.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the monitor has been replaced.
 
Additional Manufacturer Narrative
Product analysis: model: 2490h10, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that there was a battery compartment corrosion failure.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The monitor was replaced and returned.

Brand Name
CARELINK
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6469019
Report Number3004593495-2017-00205
Device Sequence Number562861
Product Code NVZ
UDI-Device Identifier00643169312913
UDI-Public00643169312913
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2490H10
Device Catalogue Number2490H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2017
Initial Date Received by Manufacturer 02/07/2017
Supplement Date Received by Manufacturer02/07/2017
09/18/2017
01/25/2018
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date09/14/2017
12/07/2017
04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR